# SDR AALA201704049019

- Difficulty date: April 2, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 53,019 hours, 21,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR 1L EXIT SIGN COVER FELL OFF. REMOVED AND REPLACED R1 DOOR EXIT SIGN IAW AMM 33-51-01. THE AIRCRAFT WAS NOT GROUNDED.
